Exact solutions of nonlinear wave equations with power law nonlinearity

  • K..S. Al-Ghafri
  • E..V. Krishnan

Abstract

The analytic solutions of nonlinear wave equations with power law nonlinearity have been investigated. We have applied the separation of variables and the auxiliary equation methods to three equations called the nonlinear dispersive equation, $K(n+1,n+1)$ equation and $K(n,n)$ equation. As a result, a wide range of travelling wave solutions have been obtained. Thus, the methods used here are efficient and can be applied to many nonlinear wave equations. The validation of all solutions is justified by using tools of computer algebra system.

Published
Aug 26, 2017
How to Cite
AL-GHAFRI, K..S.; KRISHNAN, E..V.. Exact solutions of nonlinear wave equations with power law nonlinearity. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 537-551, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1558>. Date accessed: 15 dec. 2017.